Farm Boy Plain Croissant Recall [Canada]


Canada CFIA RecallCanada/Ottawa: Farm Boy 2012 Inc. recalls some Farm Boy brand Plain Croissants due to undeclared eggs and milk, both known allergens. CFIA: http://ht.ly/pjpZY

Direct link: http://healthycanadians.gc.ca/recall-alert-rappel-avis/inspection/2013/35909r-eng.php

Additional information:2558 - FarmBoyPlainCroissants
The Canadian Food Inspection Agency (“CFIA”) reports the following Foods are subject to this recall:

  • Farm Boy Plain Croissants, sold in packages of 6 units, 300 grams; UPC: 0 210018 203991; Packed-On dates from 2013.SE.20 to 2013.SE.23, inclusive

According to CFIA, there has been one reported illness associated with the consumption of this product.

Egg & Milk Allergies:
For some people, egg (and egg products) are a source of urgent, dangerous and potentially deadly, allergic reactions. Foods made from egg ingredients may not necessarily sound as if they are derived from egg products. Examples of these include words such as “albumin”, “binder”, “emulsifier” or “lecithin”. These ingredients (and many more) are likely derived from egg protein and thus can cause serious allergic reactions in sensitive individuals. Anaphylactic Shock could occur in consumers who are allergic to foods containing egg within a very short time, potentially leading to severe injury and/or death.

For other people, milk (and milk products) are a source of urgent, dangerous and potentially deadly, allergic reactions. Due to modern food manufacturing methods, milk products may not “look” or “sound” like milk. Some examples of foods with milk proteins include artificial butter or cheese flavor; casein or caseinates; curds; ghee; hydrolysates; lactalbumin and lactalbumin phosphate; lactose, lactoglobulin, lactoferrin and lactulose; and finally, rennet (originally, ground calves’ stomach but more often now, by-products of genetically engineered bacteria, mold or yeast).

If you suspect Anaphylactic Shock, call 9-1-1 or other local emergency number for immediate transport to a medical center. If trained and an emergency kit is available, it may be appropriate to give an injectable drug such as Epinephrine (also known as adrenaline or adrenalin) to the affected individual. Trade names of these products include EpiPen, Twinject, Adrenaclick, Anapen, Jext, Allerject and Auvi-Q. Please note: even patients who are apparently stabilized should still go to hospital for emergency evaluation. Further treatment is often necessary.

Please note: a person allergic to one type of food or other substance may also be simultaneously allergic to others. Multiple undeclared allergens may compound symptoms in susceptible persons. Seek immediate medical care if you suspect you or someone else is suffering from Anaphylactic Shock.

You can learn more about Egg Allergies by visiting Health Canada at http://ht.ly/kHuZg

You can learn more about Milk Allergies by visiting Health Canada at: http://ht.ly/kWgYi

___________________________________________________________

CFIA reference number: 8350
Recalls Direct RIN: 2013-2558
About the Recalls Direct service: http://wp.me/P2bVty-2
Visit the Living Safely site: http://www.LivingSafely.org/
E. & O. E.

☞ Want to share this recall with family, friends or work colleagues? Simply use the “Share this” options directly below.
☞ Appreciate this recall notification? Just click on the “Like” button below.

 

Advertisements
%d bloggers like this: